# SDR SWAA2015011235689

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 56,495 hours, 44,670 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W145017422
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT LIGHT ERRATIC.  FOUND WIRE BROKEN, REPAIRED IAW AMM.
